# SDR C2XA03CL158

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 11431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT HAND EMERGENCY LIGHT FORWARD OF THE WING WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 BATTERY CHARGER. OPERATIONAL CHECKS WERE GOOD.
